# SDR C77A210562

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 5,543 hours, 3,236 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Girt Bar
- Condition: Dislodged
- Location: R1 Door Slide
- Component: Slide
- Component part number: 4A40304
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WOULD NOT DISARM FOUND GIRT BAR HAD COME OUT OF THE RETAINING CLIPS NOT ALLOWING THE SLIDE TO BE DEACTIVATED.  REINSTALLED GIRT BAR INTO RETAINING CLIPS, OPERATES NORMALLY.
